# SDR CA190418006

- Difficulty date: April 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Aircraft time: 64 hours
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Fitting
- Part number: G05710809
- Condition: Out Of Alignment
- Location: Keel Beam
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WRONG ORIENTATION OF ATTACHMENT BOLTS AT KEEL BEAM FITTING COULD BE A POTENTIAL IGNITION SOURCE. (TCH) (TC# 20190418006)
